# SDR CALA2022011400143

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 61,621 hours, 27,200 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Flt Controls
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Na
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/CTL MESSAGESFCS MESSAGE ON SHUTDOWN NO FAULTS NOTED OK TO CONTINUE
